# SDR USAAD97190

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L18427
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - EMERGENCY FLOOR EXIT LIGHTING INOPERATIVE.  MAINTENANCE REPLACED THE TAIL CONE JETTISON HANDLE FLOOR LIGHT ASSEMBLY.  (M)
